# SDR 96ZZZX6187

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122NH
- Make and model: Bell 206L
- Aircraft serial: 45101
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Plate
- Part number: 206040204001
- Condition: Making Metal
- Location: Freewheel
- Part time: 1,628 hours
- Component: 206040270177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL OPERATION IT WAS NOTED THAT THE FREE WHEELING UNIT WAS DETERMINED TO BE GENERATING METAL.  THIS UNIT WAS MODIFIED FROM A -3 TO -117 BY TB206L-95-177 DURING LAST OVERHAUL.  DURING TEAR DOWN INSPECTION  IT WAS NOTED THAT PLATE WAS FOUND LOOSE AND WAS SPINNING, WHICH CAUSED THE METAL GENERATION.  REPLACED FREE WHEELING UNIT IAW BELL 206L MM PAR 66-159-66-163A.
